©2018 WebMD, Inc. All rights reserved. eMedicineHealth does not provide medical advice, diagnosis or treatment. See Additional Information.

Drug Overdose

Question:

What happened when you experienced a drug overdose? Submit Your Comment

Comment from: Bella, 35-44 Female (Caregiver) Published: June 26

In March a friend of mine was rushed to the hospital after taking so much Stilpane that she passed out of drug overdose and her brother phoned an ambulance. Luckily they got her breathing again. She is seeing a psychiatrist and a psychologist at the moment. What I was wondering is how much Stilpane it takes to basically stop your breathing and put her in a semi coma for two days. I almost lost my best friend and if it was not for her little brother she would not be here today.

Comment from: nic, 35-44 Female (Patient) Published: April 02

Back in December I took aspirin and sleeping pills and was talking with a distress center who ended up calling the cops on me and took me to the hospital. As the overdose set in I was in a wheelchair and experienced an out of body sensation, ears ringing, and having to be told by the nurse twice to get into the bed. I stood up took two steps and collapsed, then remembered being changed into hospital gown, and then blacked out again. I came to, briefly, to have a cup shoved into my mouth and being told to drink it.

Comment from: spartatang1234, 35-44 Female (Patient) Published: April 30

I had taken 3 packets of dihydrocodeine, can’t recall strength. Hour in I got dizzy, then began to itch, and came out in hives. Three hours in I was sick. Vomited 3 times since. I had tingling itchy crawling sensation. I felt tired, dozed off, and then woke up. Basically 5 hours later I feel nauseas and dizzy, and still itchy. Waiting to see if I die or not. Can’t sleep so drinking milk.

Comment from: Paula, 55-64 Female (Patient) Published: January 29

I overdosed on my prescribed medication only a week ago, it was deliberate and by the time the ambulance came I was coughing up blood! I'd never done it before and would never do it again as I was so shocked and ashamed for being so selfish. But I don't know how I got to this dark place! It happened so quickly! I woke up with tubes everywhere, very frightening and I'm still in shock. Worse still was what my family members went through; they didn't think I'd make it. I've seen my doctor and am now getting help to have a more positive life. Mindfulness will help me a lot as I have mental health issues and can't do it on my own.

Comment from: girl, 35-44 Female (Patient) Published: January 12

I tried to commit suicide by taking overdose of 100 mg of Herbesser capsules. Though I was taken to the hospital and got treated for the same, I have a fear that my kidneys and liver are damaged. I would like to know how to get rid of the remaining poison out of my system. I was given activated charcoal at the hospital and I vomited several times. But still I am really afraid.

CONTINUE SCROLLING FOR RELATED SLIDESHOW

Health Solutions From Our Sponsors